# SDR UPS99431161

- Difficulty date: December 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123F
- Aircraft serial: 20390
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Damaged
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE COWL DAMAGED ON INBOARD SIDE  PUNCTURED.  PERFORMED TEMP REPAIR PER EO AND DEFERRED INCIDENT RS99-409 DEFFERAL D182831.
